English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Geometry of Rank Decompositions of Matrix Multiplication I: 2x2 Matrices

MPS-Authors
/persons/resource/persons202366

Ikenmeyer,  Christian
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Chiantini, L., Ikenmeyer, C., Landsberg, J. M., & Ottaviani, G. (2019). The Geometry of Rank Decompositions of Matrix Multiplication I: 2x2 Matrices. Experimental Mathematics, 28(3), 322-327. doi:10.1080/10586458.2017.1403981.


Cite as: http://hdl.handle.net/21.11116/0000-0002-AB12-9
Abstract
There is no abstract available